# SDR SIMA200425302

- Difficulty date: September 7, 2004
- Submitted: September 29, 2004
- Operation: Air carrier
- Aircraft: N707EB
- Make and model: Emb EMB-135LR
- Aircraft serial: 145195
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 815243
- Part serial: 9904021
- Condition: Seized
- Location: Nr 1
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, THE CREW REPORTED VISABLE SMOKE AND BLACK SOOT COMING FROM AIR VENTS IN FLIGHT DECK ALSO,  FLIGHT ATTENDANT ALSO NOTED SMOKE IN CABIN AND CRACKLING NOISE FROM UNDER CABIN FLOOR.  CREW DIVERTED TO ROA, EMERGENCY WAS DECLARED AND CFR FOLLOWED A/C TO GATE WITH NO FURTHER INCIDENT REPORTED.  REPLACED NR 1 ACM.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
